# SDR AU981523

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 310543601
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR BLEED VALVE DIAPHRAGM RUPTURED.    PART TC:  420.
